# SDR QXEA200600190

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,240 hours, 12,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2233, FLIGHT ATTENDANT REPORTS PUNGENT OIL SMELL IN CABIN.  MAINTENANCE GROUND RAN AIRCRAFT WITH BOTH BLEED AIR ON AND SELECTED TEMP CONTROL TO MULTIPLE TEMPERATURE SETTINGS AND FLIGHT ATTENDANT PANEL FROM UPPER TO LOWER DUCT.  NO OIL SMELL NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
